# SDR FDEA200912104402

- Difficulty date: December 10, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 76,786 hours, 31,492 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: AJG70415545
- Part serial: EFS22054
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT FL 280 GOT LEVEL-1 "HYD 3 ELEV OFF" FLUID  IN NR 3 3.5 GAL. SECURED HYD SYS NR 3 FOR LANDING.  AFTER DIRTY UP LOST REMAINING FLUID FOLLOWED BY  "HYD 3 FAIL" TOWED TO GATE.  FOUND HORIZONTAL STABILIZER PRIMARY CONTROL VALVE  LEAKING.  R & R HORIZONTAL STABILIZER PRIMARY CONTROL VALVE AMM 27-43-03-4.
